Dual pair of eigenvalues in rank one singular nonsymmetric perturbations

Journal Title: Математичні Студії - Year 2017, Vol 48, Issue 2

Abstract

In the separable Hilbert space, we discuss the eigenvalue problem for a rank one singular nonselfadjoint perturbation of a selfadjoint operator A, by nonsymmetric potential (δ1≠δ2) in the form A~=A+α⟨⋅,δ1⟩δ2. We give the constructive description of such sort operator A~ which possess two new points in the point spectrum in case of weakly singular perturbations.

Authors and Affiliations

Tetyana Vdovenko, M. E. Dudkin

Keywords

Related Articles

Symmetric polynomials on the Cartesian power of Lp on the semi-axis

The paper deals with polynomials in the complex Banach space (Lp[0,+∞))n, which are the nth Cartesian power of the complex Banach space of Lebesgue measurable integrable in a power p complex-valued functions on [0,+∞), w...

Entire curves having bounded l-index in ℓ∞

In this paper we propose an approach to introduce a concept of bounded index in an infinite-dimensional space. Our object of investigation is the space ℓ∞ equipped with the norm ∥x∥∞=sup{|xn|:n∈N}. We consider entire cur...

The Fourier problem for weakly nonlinear integro-differential elliptic-parabolic systems

The Fourier problem or, in other words, the problem without initial conditions for weakly nonlinear elliptic-parabolic systems are considered in this paper. The existence and uniqueness solutions of the problem are prove...

International conference in functional analysis dedicated to the 125th anniversary of Stefan Banach

On March 30, 2017, the international mathematical community celebrated the 125th birthday of Stefan Banach, the famous Lviv mathematician, one of the founders of functional analysis. Dedicated to this anniversary, the In...

Quantitative version of the Bishop-Phelps-Bollobas theorem for operators with values in a space with the property β

The Bishop-Phelps-Bollobas property for operators deals with simultaneous approximation of an operator T and a vector x at which T:X→Y nearly attains its norm by an operator F and a vector z, respectively, such that F at...

Download PDF file
  • EP ID EP302527
  • DOI 10.15330/ms.48.2.156-164
  • Views 76
  • Downloads 0

How To Cite

Tetyana Vdovenko, M. E. Dudkin (2017). Dual pair of eigenvalues in rank one singular nonsymmetric perturbations. Математичні Студії, 48(2), 156-164. https://europub.co.uk/articles/-A-302527